# SDR CALA2017031700600

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 58,583 hours, 20,956 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WITH RIGHT CENTER BOOST PUMP ON,  RECEIVED A FUEL IMBALANCE ON NR 1 INDICATOR.  CROSSFEED WAS CLOSED. EMERGENCY DECLARED. ACCOMPLISHED FIM TASK 28-21-00-810-815. NO FUEL TRANSFER NOTED, CROSSFEED VALVE AND BOOST PUMPS OP CHECKED GOOD.
